# SDR HALA0700153

- Difficulty date: April 4, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 19,227 hours, 3,743 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1523
- Condition: Failed
- Location: Rt Engine
- Part time: 7,037 hours, 1,319 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT STARTER CUTOUT EICAS MESSAGE AFTER RIGHT ENGINE START.  ACCOMPLISHED CHECKLIST.  STARTER FAILED, REMOVED AND REPLACED RT ENG STARTER AND START VALVE PER AMM 80-11-01-004-001-N00/80-11-01-404-014-N00.  SERVD PER 12-13-02-603-019-003, REPLACED START VALVE PER AMM 80-11-02/401.  PERFORMED ENGINE START, VERIFIED OPERATION ON N2 TACH, COWLING CLOSED AND SECURED.
